U.S. doctors online nowAsk doctors free
New York, NY
A 43-year-old female asked:

Started experiencing short episodes of tingling lips (medial) + twitching lower lip & sometimes in hands too. has happened ~4x in past month. no dietary changes. started trulicity ~7 weeks ago, have been on all other meds for more than a year. ?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Tingling,twitching: These are not listed side effects of trulicity. These symptoms of nerve/muscle irritability may be caused by deficiencies of calcium,magnesium or potassium. Your physician can arrange for appropriate blood tests to rule these out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 22, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.